# SDR SWAA2016121910678

- Difficulty date: December 2, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 56,928 hours, 33,196 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT LOWER SURFACE OF THE LEADING EDGE SLAT NOSE SKIN AT ACTUATOR FITTING AREA CRACKED.  REPAIRED SLAT SKIN IAW SRM.
